EconPapers    
Economics at your fingertips  
 

A nonparametric local volatility model for swaptions smile

Dariusz Gątarek and Juliusz Jabłecki

Journal of Computational Finance

Abstract: We propose a nonparametric local volatility Cheyette model and apply it to pricing interest rate swaptions. Concretely, given market prices of swaptions, we show how to construct a unique diffusion process consistent with these prices. We then link the resulting local volatility to the dynamics of the entire interest rate curve. The model preserves completeness and allows consistent pricing of illiquid, out-of-the-money and exotic interest rate products. The model is relatively straightforward to implement and calibrate and less involved than stochastic volatility approaches.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... -for-swaptions-smile (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:5315576

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:5315576